MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. NDEHP SAPPHIRE MIC NV +0.2FLTR; ACCESSORIES, PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. NDEHP SAPPHIRE MIC NV +0.2FLTR; ACCESSORIES, PUMP, INFUSION
Catalog Number 163620455
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a ndehp sapphire mic nv +0.2fltr.It was reported a leak occurred from one of the small perforations on the in-line filter.There was patient involvement and there was no patient harm-as per the oncology pharmacist, the medication also leaked onto the patient's t-shirt, no skin irritation was reported.The patient was advised to throw that t-shirt in the garbage.The team was wearing ppe for this intervention.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.

Brand Name
NDEHP SAPPHIRE MIC NV +0.2FLTR
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18862904
Report Number9615050-2024-00217
Device Sequence Number3326046
Product Code MRZ
UDI-Device Identifier10887787007357
UDI-Public(01)10887787007357(17)240301(10)5209968
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K171346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Catalogue Number163620455
Device Lot Number5209968
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown